# SDR UALA2013061304105

- Difficulty date: June 13, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,551 hours, 16,954 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Out Of Position
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P61 SQUIB TEST PANEL, ON TEST NR 1 EMERGENCY ESCAPE LIGHT BOTH LT AND RT FAILED TEST, TEST NR 2 TESTED OK.    FOUND OVERWING EMERGENCY EXIT HATCH DISABLE PANEL P78 INSTALLED IN PLACE OF P79 SO DISABLE HANDLE INDICATED ARMED WHEN DISARMED.  REINSTALLED P78 AND P79 TO CORRECT SIDES IAW 25-65-00 PG 109.  FINAL SQUIB TEST SATISFACTORY.
